Alert archive / Michigan / Flash Flood Warnings in 2010

Flash Flood Warning 3, NWS Grand Rapids, MI

June 6, 2010Jackson County, Michigan

NWS Grand Rapids, MI issued this flash flood warning at Jun 6, 2010, 12:28 AM EDT for Jackson County, Michigan. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2010, 12:28 AM EDT (04:28 UTC)
Expired
Jun 6, 2010, 5:56 AM EDT
In force
5 hr
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon
Flood severity
None

County Jackson County, MI

The radar

The Detroit radar (KDTX), 98 km from the middle of the area, began a volume at 04:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 4.5 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2010-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2010-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1785 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

309 
WGUS53 KGRR 060428
FFWGRR
MIC075-061030-
/O.NEW.KGRR.FF.W.0003.100606T0428Z-100606T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1228 AM EDT SUN JUN 6 2010

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  JACKSON COUNTY IN SOUTH CENTRAL MICHIGAN...

* UNTIL 630 AM EDT

* AT 1218 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH VERY HEAVY RAIN TRACKING INTO JACKSON COUNTY
  FROM THE WEST.  THESE STORMS HAVE PRODUCED RAINFALL RATES IN EXCESS
  OF AN INCH PER HOUR.  

* THE THUNDERSTORMS WILL MOVE EAST OF JACKSON BY 2 AM.  STORM TOTAL
  RAINFALL AMOUNTS COULD LOCALLY EXCEED 3 INCHES.  THIS RAIN WILL 
  LEAD TO CONSIDERABLE FLOODING OF URBAN AREAS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BERRYVILLE...PLEASANT LAKE...WATERLOO...MINARD MILL...TRIST...
  DEVEREAUX...FRANCISCO...SPRINGPORT...GRASS LAKE AND JACKSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 4208 8471 4242 8473 4243 8460 4243 8414
      4208 8413

$$

MJS
1 follow-up statement
957 
WGUS73 KGRR 060956
FFSGRR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
556 AM EDT SUN JUN 6 2010

MIC075-061004-
/O.CAN.KGRR.FF.W.0003.000000T0000Z-100606T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JACKSON MI-
556 AM EDT SUN JUN 6 2010

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR JACKSON COUNTY...

MOTORISTS SHOULD STILL USE CAUTION...AND NEVER DRIVE THROUGH AREAS 
WHERE WATER COVERS THE ROAD. THE HEAVIEST RAIN FELL FROM CONCORD AND 
HORTON EAST THROUGH VANDERCOOK LAKE...NAPOLEON AND NORVELL.

FLOODING HAS SUBSIDED AND THE FLASH FLOOD THREAT NO LONGER 
EXISTS...BUT PONDING OF WATER ON ROADWAYS MAY CONTINUE AT A FEW 
LOCATIONS AS FLOOD WATERS RECEDE.

REMAIN CAUTIOUS WHEN DRIVING IN LOW LYING AREAS...AND
REPORT ANY FLOODED ROADWAYS TO THE NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4208 8471 4242 8473 4243 8460 4243 8414
      4208 8413

$$

DUKE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this flash flood warning went out at Jun 5, 7:20 PM EDT, 5 hours 8 minutes earlier.

Area forecast discussion, Jun 5, 7:20 PM EDT, 5 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
720 PM EDT SAT JUN 5 2010

LATEST UPDATE...AVIATION...

.SYNOPSIS...(300 PM EDT SAT JUN 5 2010)
A WAVE OF LOW PRESSURE WILL TRACK THROUGH THE LOWER MICHIGAN TONIGHT
BRINGING SHOWERS AND THUNDERSTORMS TO THE AREA.  SOME OF THE RAIN
COULD BE HEAVY AND A FEW THUNDERSTORMS COULD BE SEVERE.  A COOLER
NORTHWEST FLOW OF AIR WILL SET UP BEHIND THE DEPARTING SYSTEM FOR
SUNDAY.  THEN HIGH PRESSURE BUILDS IN FOR EARLY NEXT WEEK.

&&

.SHORT TERM...(300 PM EDT SAT JUN 5 2010)
(TONIGHT THROUGH SATURDAY)
THE MAIN CONCERN DEALS WITH THE SEVERE WEATHER AND HEAVY RAIN
POTENTIAL THROUGH TONIGHT.

THE ATMOSPHERE HAS BECOME UNSTABLE ACROSS SOUTHWEST LOWER MI...AND
SOME SHOWERS AND THUNDERSTORMS WERE DEVELOPING.  AS DEEP LAYER SHEAR
IS RELATIVELY WEAK...IT APPEARS THAT THESE CELLS WILL BE PULSE IN
NATURE.  AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE THROUGH 6 OR 7
PM.

AFTER 7 PM...THE STRONGER LOW LEVEL JET ARRIVES.  THIS FEATURE
SHOULD TRIGGER STRONG TO SEVERE CONVECTION ALONG AND SOUTH OF THE
FRONTAL ZONE THAT WILL BE SITUATED ROUGHLY ALONG INTERSTATE 94.
ELEVATED INSTABILITY NORTH OF THIS FRONT WILL ALLOW FOR HEAVIER RAIN
TO   IMPACT AREAS UP TO LANSING AND JUST SOUTH OF GRAND  RAPIDS.
WITH PRECIPITABLE WATER VALUES UP OVER 1.7 INCHES AND BOUNDARY
NEARLY STATIONARY...REPEATED CELLS COULD CAUSE EXCESSIVE AMOUNTS OF
RAINFALL.  ALOFT A COUPLED JET WILL EXIST THAT WILL HELP VENT THE
THUNDERSTORMS.  MODELS SHOW VARYING AMOUNTS OF LOW LEVEL CAPE ALONG
THE FRONTAL ZONE THIS EVENING.  SHEAR VALUES IN THE 0 TO 1 KM LAYER
ARE SUPPORTIVE OF SUPERCELLS...ESPECIALLY AROUND 03Z ALONG AND SOUTH
OF INTERSTATE 94.  BY 07Z THE BULK OF THE CONVECTION SHOULD BE
TRACKING EAST SOUTHEAST OF THE AREA.

I WILL MAINTAIN THE LOW RISK FOR SHOWERS ON SUNDAY AS ANOTHER
SHORTWAVE DROPS DOWN IN THE NORTHWEST FLOW.  MODEL LOOKS DRY WITH
HIGH PRESSURE IN  CONTROL.

&&

.LONG TERM...(300 PM EDT SAT JUN 5 2010)
(TUESDAY THROUGH SATURDAY)

TEMPERATURES WILL UNDERGO A MODERATING TREND THROUGH THE LONG RANGE
FCST PERIOD AND WILL AVERAGE AT LEAST 5 TO 10 DEGREES ABOVE NORMAL
BY FRIDAY AND SATURDAY.

A SHORTWAVE TROUGH WILL BRING A CHC OF SHOWERS TUESDAY INTO
WEDNESDAY. SFC RIDGING BUILDS IN THURSDAY FOLLOWED BY A CHANCE OF
SHOWERS AND STORMS FRIDAY AND SATURDAY IN THE SOUTHERLY FLOW
INCREASINGLY HUMID AND UNSTABLE AIRMASS.

&&

.AVIATION...(720 PM EDT SAT JUN 5 2010)
RAIN AND TSTORMS WILL DEVELOP THROUGH THE EVENING AS AN INTENSIFYING
LOW PRESSURE AREA MOVES EAST ACROSS FAR SOUTHERN LAKE MI AND FAR
SOUTHERN MI. THE SOUTHERN TAF SITES WILL BE IMPACTED THE MOST BY THE
STORMS IN AN AREA OF GREATER INSTABILITY CLOSER TO THE LOW TRACK.

STRONG TO SEVERE STORMS ARE POSSIBLE WITH HEAVY RAIN AT KAZO... KBTL
AND KJXN DURING THE MID TO LATE EVENING HOURS. CONDITIONS COULD BE
REDUCED BRIEFLY INTO THE IFR OR EVEN LIFR FLIGHT CATEGORY AT OUR
SOUTHERN TAF SITES IN THE HEAVIEST THUNDERSTORMS.

TSTORMS WILL BE EXITING OUR AREA BY 06Z SUNDAY AS THE LOW MOVES TO
NEAR DTW BY THEN. MAINLY MVFR CONDITIONS ARE ANTICIPATED FROM 06Z
SUNDAY THROUGH 18Z SUNDAY WITH LINGERING LOW CLOUDS AND SOME
SHOWERS.

&&

.MARINE...(300 PM EDT SAT JUN 5 2010)
AT THIS TIME IT STILL APPEARS THAT WINDS AND WAVES WILL BE UNDER
ADVISORY CRITERIA.  WAVE  HEIGHTS WILL CLIMB CLOSE TO CRITERIA
SUNDAY AFTERNOON.  THE STORMS THIS EVENING WILL BE FAST
MOVING...EAST OVER 40 KNOTS.

&&

.HYDROLOGY...(300 PM EDT SAT JUN 5 2010)
FLOODING ACROSS THE SOUTH IS THE CONCERN LATE TODAY AND TONIGHT.
THUNDERSTORMS   STILL UNCERTAINTY OF EXACTLY WHERE THE HEAVIEST QPF
WILL FALL.  HOWEVER WITH A FRONTAL BOUNDARY SITUATED ALONG OR JUST
SOUTH OF INTERSTATE 94 AND A LOW LEVEL JET MOVING IN...RATHER HEAVY
RAINFALL APPEARS LIKELY FOR PARTS OF SOUTHERN LOWER MI.  MOISTURE IS
POOLING JUST SOUTH OF THE BOUNDARY...AND WITH AN EXPECTED MCS FOR
FORM AND TRACK ALONG OR JUST SOUTH OF  THIS BOUNDARY...SOME TRAINING
CELLS ARE POSSIBLE ON THE NORTH SIDE OF THE SYSTEM TRACK.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI....FLOOD WATCH FOR THE SOUTHERN TWO ROWS OF COUNTIES TONIGHT.
LM....NONE.

&&

SYNOPSIS:     MJS
SHORT TERM:   MJS
LONG TERM:    LAURENS
AVIATION:     LAURENS
MARINE:       MJS
HYDROLOGY:    MJS
Hazardous weather outlook, Jun 5, 11:35 PM EDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1135 PM EDT SAT JUN 5 2010

MIZ037>040-043>046-050>052-056>059-064>067-071>074-061030-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
1135 PM EDT SAT JUN 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TONIGHT

THUNDERSTORMS SOME OF WHICH WILL BE SEVERE WILL MOVE EAST ACROSS
SOUTHERN LOWER MICHIGAN THROUGH 400 AM. STORMS SHOULD BE CONFINED TO
AREAS SOUTH OF A SAUGATUCK TO LANSING LINE. TORNADOES...STRONG
DAMAGING WINDS IN EXCESS OF 65 MPH AND TORRENTIAL RAINS ARE ALL
POSSIBLE. THE STRONGEST STORMS WITH THE HIGHEST POTENTIAL FOR SEVERE
WEATHER WILL OCCUR ALONG THE INTERSTATE 94 CORRIDOR.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION REMAINS LIKELY TONIGHT FOR AREAS SOUTH OF A
SAUGATUCK TO LANSING LINE.

LMZ844>849-061030-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1135 PM EDT SAT JUN 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY SOUTH OF HOLLAND TONIGHT.
STORMS WILL BE CAPABLE OF PRODUCING WATERSPOUTS...STRONG WINDS IN
EXCESS OF 50 KNOTS...CLOUD TO WATER LIGHTNING STRIKES AND TORRENTIAL
RAIN. THE STORMS WILL BE RAPIDLY MOVING IN EXCESS OF 40 MPH.  THEY
WILL TRACK FROM WEST TO EAST.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION REMAINS LIKELY TONIGHT FOR AREAS SOUTH OF HOLLAND.

DUKE

In the hours before

Special weather statement, Jun 5, 10:30 PM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1030 PM EDT SAT JUN 5 2010

MIZ074-060330-
JACKSON-
1030 PM EDT SAT JUN 5 2010

...SIGNIFICANT WEATHER ADVISORY...

AT 1025 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM 5 MILES SOUTH OF JACKSON...MOVING
EAST AT 35 MPH.

WINDS GREATER THAN 40 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  LEONI...              NAPOLEON...           BROOKLYN...
  MICHIGAN CENTER...    GRASS LAKE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

&&

LAT...LON 4210 8414 4207 8444 4225 8450 4233 8413
      4211 8413
TIME...MOT...LOC 0230Z 256DEG 32KT 4219 8434

MEADE
Local storm report, Jun 5, 11:25 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1125 PM EDT SAT JUN 05 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1117 PM     HEAVY RAIN       3 W JACKSON             42.25N 84.47W
06/05/2010  E1.12 INCH       JACKSON            MI   COCORAHS

            THIS IS A ONE HOUR TOTAL FROM 1015 UNTIL 1115 PM.

&&

GWETZEL
Local storm report, Jun 5, 11:50 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1150 PM EDT SAT JUN 05 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1149 PM     FUNNEL CLOUD     GALESBURG               42.29N 85.42W
06/05/2010                   KALAMAZOO          MI   TRAINED SPOTTER

            SPOTTER REPORTS A FUNNEL CLOUD LOOKING TOWARDS GALESBURG.

&&

GWETZEL
Local storm report, Jun 6, 12:10 AM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1210 AM EDT SUN JUN 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     HEAVY RAIN       ALLEGAN                 42.53N 85.86W
06/06/2010  M1.84 INCH       ALLEGAN            MI   PUBLIC

            24 HOUR TOTAL

&&

GWETZEL
Local storm report, Jun 6, 12:20 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1220 AM EDT SUN JUN 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     HEAVY RAIN       OSHTEMO                 42.26N 85.68W
06/06/2010  E2.50 INCH       KALAMAZOO          MI   PUBLIC

            THIS IS A STORM TOTAL FROM TONIGHT

&&

GWETZEL
Local storm report, Jun 6, 12:28 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1228 AM EDT SUN JUN 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1226 AM     FLASH FLOOD      KALAMAZOO               42.28N 85.59W
06/06/2010                   KALAMAZOO          MI   LAW ENFORCEMENT

            STREETS IN DOWNTOWN KALAMAZOO ARE REPORTED TO BE
            FLOODING. SHERIFFS DEPT ALSO STATED THERE WAS WATER
            ENTERING BASEMENTS IN THE DOWNDOWN AREA.

&&

GWETZEL

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 8:24 PM EDTAreal Flood AdvisoryGRRAllegan, Barry, Eaton12 hr
Jun 5, 9:55 PM EDTAreal Flood AdvisoryGRRCalhoun, Clinton, Ingham, Ionia, Jackson, Kalamazoo and 3 more12 hr
Jun 5, 10:21 PM EDTRiver Flood AdvisoryGRRJackson6 hr
Jun 5, 10:21 PM EDTRiver Flood AdvisoryGRRIonia5 days
Jun 5, 10:21 PM EDTRiver Flood AdvisoryGRRClinton24 hr
Jun 5, 10:21 PM EDTRiver Flood AdvisoryGRRCalhoun4 days
Jun 5, 10:21 PM EDTSpecial Weather StatementGRRCalhoun, Kalamazoo54 min
Jun 5, 10:30 PM EDTSpecial Weather StatementGRRJackson60 min
Jun 5, 10:39 PM EDTTornado WarningGRRJackson12 min
Jun 5, 10:45 PM EDTTornado WarningGRRCalhoun30 min
Jun 5, 11:16 PM EDTTornado WarningGRRCalhoun, Eaton, Ingham, Jackson8 min
Jun 5, 11:17 PM EDTTornado WarningGRRCalhoun, Jackson43 min
Jun 5, 11:27 PM EDTTornado WarningGRRBarry, Calhoun, Eaton, Kalamazoo, Van Buren48 min
Jun 5, 11:33 PM EDTTornado WarningGRRKalamazoo, Van Buren42 min
Jun 5, 11:54 PM EDTTornado WarningGRRCalhoun51 min
Jun 6, 12:11 AM EDTFlash Flood WarningGRRCalhoun, Kalamazoo6 hr
Jun 6, 12:11 AM EDTTornado WarningGRRCalhoun, Eaton, Ingham, Jackson37 min
Jun 6, 12:19 AM EDTSevere Thunderstorm WarningGRRKalamazoo20 min
Jun 6, 12:48 AM EDTSevere Thunderstorm WarningGRRCalhoun, Jackson42 min
Jun 6, 12:55 AM EDTRiver Flood WarningGRRJackson11 hr
Jun 6, 4:11 AM EDTRiver Flood WarningGRRIngham8 hr
Jun 6, 4:11 AM EDTRiver Flood WarningGRRBarry8 hr
Jun 6, 4:30 AM EDTRiver Flood AdvisoryGRREaton18 hr
Jun 6, 4:30 AM EDTRiver Flood AdvisoryGRRKent18 hr
Jun 6, 4:30 AM EDTRiver Flood AdvisoryGRRIngham18 hr
Jun 6, 4:30 AM EDTRiver Flood AdvisoryGRRClinton18 hr
Jun 6, 4:30 AM EDTRiver Flood AdvisoryGRRKalamazoo18 hr
Jun 6, 4:30 AM EDTRiver Flood AdvisoryGRRAllegan8 days
Jun 6, 7:12 AM EDTSmall Craft AdvisoryGRR5 hr
Jun 6, 11:47 AM EDTRiver Flood AdvisoryGRRJackson8 hr
Jun 6, 11:47 AM EDTRiver Flood AdvisoryGRRIngham5 days
Jun 6, 11:47 AM EDTRiver Flood AdvisoryGRRBarry6 days

Nearby

Flash Flood Warnings in Michigan, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.